Randomized approximation algorithms for planar visibility counting problem

TitleRandomized approximation algorithms for planar visibility counting problem
Publication TypeJournal Article
Year of Publication2018
AuthorsAlipour, Sharareh, Ghodsi Mohammad, and Jafari Amir
JournalTheoretical Computer Science
Volume707
Start Page46
Pagination46-55
Date Published01/2018
 

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6616-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.